# SDR HEEA0014587

- Difficulty date: June 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5842
- Make and model: Bell 206L-3
- Aircraft serial: 51466
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Case
- Part number: 206040531105
- Condition: Cracked
- Location: M/Rotor Gearbox
- Part time: 4,499 hours
- Component: 206040004107
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/R CASE IS CRACKED AT SEVERAL PLACES AROUND THE CASE WEBBING.
